Journal of Applied Mathematics and Physics

Volume 10, Issue 12 (December 2022)

ISSN Print: 2327-4352   ISSN Online: 2327-4379

Google-based Impact Factor: 0.70  Citations  

Symmetrically Harmonic Kaluza-Klein Metrics on Tangent Bundles

HTML  XML Download Download as PDF (Size: 363KB)  PP. 3548-3561  
DOI: 10.4236/jamp.2022.1012235    90 Downloads   352 Views  

ABSTRACT

Let (M, g) be a Riemannian manifold and G be a Kaluza-Klein metric on its tangent bundle TM. A metric H on TM is said to be symmetrically harmonic to G if the metrics G and H are harmonic w.r.t. each other; that is the identity maps id: (TM,G) → (TM,H) and id: (TM,H) → (TM,G) are both harmonic maps. In this work we study Kaluza-Klein metrics H on TM which are symmetrically harmonic to G. In particular, we characterize and determine horizontally and vertically conformal Kaluza-Klein metrics H on TM, which are symmetrically harmonic to G.

Share and Cite:

Degla, S. and Todjihounde, L. (2022) Symmetrically Harmonic Kaluza-Klein Metrics on Tangent Bundles. Journal of Applied Mathematics and Physics, 10, 3548-3561. doi: 10.4236/jamp.2022.1012235.

Cited by

No relevant information.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.